# SDR DALA2024012201003

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 73,839 hours, 28,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Tangled
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 2L DOOR NOT FULLY INDICATING "DISARM". CORRECTIVE ACTION: FOUND 2L DOOR SURVIVAL KIT ATTACK STRAP TANGLED AROUND GIRT BAR. RESECURED STRAP. VERIFIED PIN REMOVAL. INSTALLED COVER REF B757 AMM 25-66. (5386448)
